Strong and \(\Delta\)-Convergence Results for Generalized Nonexpansive Mapping in Hyperbolic Space
In this paper, we propose a new iteration process which is faster than Picard Normal S-iteration process, Normal S-iteration process, Mann iteration process and Picard iteration process in hyperbolic space for generalized nonexpansive mapping. We also present strong and \(\Delta\)-convergence results for proposed iteration process. An illustrative example with different set of parameters is also given in this paper.
R. P. Agarwal, D. O’Regan and D. Sahu, Iterative construction of fixed points of nearly asymptotially nonexpansive mappings, Journal of Nonlinear and Convex Analysis 8(1) (2007), 61 – 79, URL: http://www.ybook.co.jp/online2/opjnca/vol8/p61.html.
J. Garcia-Falset, E. Llorens-Fuster and T. Suzuki, Fixed point theory for a class of generalized nonexpansive mappings, Journal of Mathematical Analysis and Applications 375 (2011), 185 – 195, DOI: 10.1016/j.jmaa.2010.08.069.
M. Imdad and S. Dashputre, Fixed point approximation of Picard normal S-iteration process for generalized nonexpansive mappings in hyperbolic spaces, Mathematical Sciences 10(3) (2016), 131 – 138, DOI: 10.1007/s40096-016-0187-8.
S. Ishikawa, Fixed points by new iteration method, Proceedings of the American Mathematical Society 44 (1974), 147 – 150, DOI: 10.2307/2039245.
N. Kadioglu and I. Yildirim, Approximating fixed points of nonexpansive mappings by faster iteration process, Journal of Advanced Mathematical Studies 8(2) (2015), 257 – 264, URL: https://arxiv.org/abs/1402.6530.
A. P. Khan, H. Fukhar-ud-din and M. A. Khan, An implicit algorithm for two finite families of nonexpansive maps in Hyperbolic space, Fixed Point Theory and Applications 2012 (2012), Article number 54, DOI: 10.1186/1687-1812-2012-54.
U. Kohlenbach, Some logical metatheorems with applications in functional analysis, Transactions of the American Mathematical Society 357(1) (2004), 89 – 128, URL: https://www.ams.org/journals/tran/2005-357-01/S0002-9947-04-03515-9/S0002-9947-04-03515-9.pdf.
L. Leustean, A quadratic rate of asymptotic regularity for CAT(0) spaces, Journal of Mathematical Analysis and Applications 325(1) (2007), 386 – 399, URL: https://arxiv.org/abs/math/0511019.
L. Leustean, Nonexpansive iteration in uniformly convex W-hyperbolic space, in A. Leizarowitz, B. S. Mordukhovich, I. Shafrir and A. Zaslavski (eds.), Nonlinear Analysis and Optimization I. Nonlinear Analysis. Contemporary Mathematics, Vol. 513, pp. 193 – 210, Ramat Gan American Mathematical Society, Bar Ilan University, Providence (2010), URL: https://arxiv.org/abs/0810.4117.
W. R. Mann, Mean value methods in iterations, Proceedings of the American Mathematical Society 4 (1953), 506 – 510, URL: https://www.ams.org/journals/proc/1953-004-03/S0002-9939-1953-0054846-3/S0002-9939-1953-0054846-3.pdf.
M. A. Noor, New approximation scheme for general variational inequalities, Journal of Mathematical Analysis and Applications 251 (2000), 217 – 229, DOI: 10.1006/jmaa.2000.7042.
D. R. Sahu, Application of the S-iteration process to constrained minimization problems and feasibility problems, Fixed Point Theory 12 (2011), 187 – 204.
H. Schaefer, Uber die methode sukzessiver approximation, Jahresbericht der Deutschen Mathematiker-Vereinigung 59 (1970), 131 – 140, URL: https://eudml.org/doc/146424.
T. Suzuki, Fixed point theorems and convergence theorems for some generalized nonexpansive mappings, Journal of Mathematical Analysis and Applications 340 (2008), 1088 – 1095, DOI: 10.1016/j.jmaa.2007.09.023.
W. A. Takahashi, A convexity in metric space and nonexpansive mappings, Kodai Mathematical Seminar Reports 22 (1970), 142 – 149, URL: https://projecteuclid.org/euclid.kmj/1138846111.
- There are currently no refbacks.
eISSN 0975-8607; pISSN 0976-5905